Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 7, NWS Tallahassee, FL

March 16, 2014Wakulla County, Florida

NWS Tallahassee, FL issued this river flood warning at Mar 16, 2014, 1:46 PM EDT for Wakulla County, Florida. It took effect at Mar 17, 2014, 4:00 PM EDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Mar 16, 2014, 1:46 PM EDT (17:46 UTC)
In effect from
Mar 17, 2014, 4:00 PM EDT
Expired
Mar 22, 2014, 11:03 AM EDT
In force
5 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Moderate

County Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 25 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Marks River near Newport on Old Magnolia Rd (in stage datum) (NEPF1).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02326900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WGUS42 KTAE 161746
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
146 PM EDT SUN MAR 16 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD AFFECTING WAKULLA 
  COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-171746-
/O.NEW.KTAE.FL.W.0007.140317T2000Z-000000T0000Z/
/NEPF1.2.ER.140317T2000Z.140319T1200Z.000000T0000Z.NO/
146 PM EDT SUN MAR 16 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD.
* FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  1:00 PM SUNDAY THE STAGE WAS 6.7 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 9.0 FEET BY EARLY THURSDAY MORNING.
* IMPACT...AT 9.0 FEET...NATURAL BRIDGE ROAD WILL FLOOD.

&&
   
LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
10 follow-up statements
463 
WGUS82 KTAE 170134
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
934 PM EDT SUN MAR 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD AFFECTING WAKULLA 
  COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-180134-
/O.EXT.KTAE.FL.W.0007.140317T1600Z-000000T0000Z/
/NEPF1.2.ER.140317T1600Z.140319T1800Z.000000T0000Z.NO/
934 PM EDT SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD.
* FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:00 PM SUNDAY THE STAGE WAS 7.2 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 9.1 FEET BY EARLY THURSDAY MORNING.
* IMPACT...AT 9.0 FEET...NATURAL BRIDGE ROAD WILL FLOOD.

&&
   
LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
918 
WGUS82 KTAE 171540
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1140 AM EDT MON MAR 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD AFFECTING WAKULLA 
  COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-181540-
/O.EXT.KTAE.FL.W.0007.140318T0600Z-000000T0000Z/
/NEPF1.1.ER.140318T0600Z.140321T0000Z.000000T0000Z.NO/
1140 AM EDT MON MAR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 7.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 8.8 FEET BY THURSDAY EVENING.
* IMPACT...AT 9.0 FEET...NATURAL BRIDGE ROAD WILL FLOOD.

&&
   
LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
939 
WGUS82 KTAE 180138
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
938 PM EDT MON MAR 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD AFFECTING WAKULLA 
  COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-190138-
/O.EXT.KTAE.FL.W.0007.140318T1500Z-000000T0000Z/
/NEPF1.1.ER.140318T1500Z.140320T0600Z.000000T0000Z.NO/
938 PM EDT MON MAR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD.
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  9:00 PM MONDAY THE STAGE WAS 7.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 8.7 FEET WEDNESDAY NIGHT.
* IMPACT...AT 9.0 FEET...NATURAL BRIDGE ROAD WILL FLOOD.

&&
   
LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
454 
WGUS82 KTAE 191525
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1125 AM EDT WED MAR 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD AFFECTING WAKULLA 
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-201525-
/O.CON.KTAE.FL.W.0007.000000T0000Z-000000T0000Z/
/NEPF1.1.ER.140318T2100Z.140322T0600Z.000000T0000Z.NO/
1125 AM EDT WED MAR 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.9 FEET BY EARLY
  SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 9.0 FEET...NATURAL BRIDGE ROAD WILL FLOOD.

&&
   
LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
317 
WGUS82 KTAE 200125
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
925 PM EDT WED MAR 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD AFFECTING WAKULLA 
  COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-210125-
/O.CON.KTAE.FL.W.0007.000000T0000Z-000000T0000Z/
/NEPF1.1.ER.140318T2100Z.140322T0000Z.000000T0000Z.NO/
925 PM EDT WED MAR 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM WEDNESDAY THE STAGE WAS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.9 FEET BY 
  FRIDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 9.0 FEET...NATURAL BRIDGE ROAD WILL FLOOD.

&&
   
LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
122 
WGUS82 KTAE 201432
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1032 AM EDT THU MAR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD AFFECTING WAKULLA 
  COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-211432-
/O.EXT.KTAE.FL.W.0007.000000T0000Z-140324T0600Z/
/NEPF1.1.ER.140318T2100Z.140320T0200Z.140324T0000Z.NO/
1032 AM EDT THU MAR 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 8.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EVENING.
* IMPACT...AT 8.0 FEET...MINOR LOWLAND FLOODING BEGINS.

&&
   
LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
568 
WGUS82 KTAE 210155
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
955 PM EDT THU MAR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD AFFECTING WAKULLA 
  COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-220155-
/O.EXT.KTAE.FL.W.0007.000000T0000Z-140324T1200Z/
/NEPF1.1.ER.140318T2100Z.140320T0200Z.140324T0600Z.NO/
955 PM EDT THU MAR 20 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM THURSDAY THE STAGE WAS 8.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY MORNING.
* IMPACT...AT 8.0 FEET...MINOR LOWLAND FLOODING BEGINS.

&&
   
LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
985 
WGUS82 KTAE 211339
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
939 AM EDT FRI MAR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD AFFECTING WAKULLA 
  COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-221339-
/O.EXT.KTAE.FL.W.0007.000000T0000Z-140324T0000Z/
/NEPF1.1.ER.140318T2100Z.140320T0200Z.140323T1800Z.NO/
939 AM EDT FRI MAR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 8.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EARLY AFTERNOON.
* IMPACT...AT 8.0 FEET...MINOR LOWLAND FLOODING BEGINS.

&&
   
LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
352 
WGUS82 KTAE 220203
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1003 PM EDT FRI MAR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD AFFECTING WAKULLA 
  COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-230000-
/O.EXT.KTAE.FL.W.0007.000000T0000Z-140323T0000Z/
/NEPF1.1.ER.140318T2100Z.140320T0200Z.140322T1800Z.NO/
1003 PM EDT FRI MAR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 8.0 FEET...MINOR LOWLAND FLOODING BEGINS.

&&
   
LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
583 
WGUS82 KTAE 221503
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1103 AM EDT SAT MAR 22 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
FLORIDA...
 
  ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD AFFECTING WAKULLA 
  COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-221533-
/O.CAN.KTAE.FL.W.0007.000000T0000Z-140323T0000Z/
/NEPF1.1.ER.140318T2100Z.140320T0200Z.140322T0300Z.NO/
1103 AM EDT SAT MAR 22 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE ST. MARKS RIVER NEAR NEWPORT ON OLD MAGNOLIA RD.
* AT 10:00 AM SATURDAY THE STAGE WAS 7.9 FEET. 
* FELL BELOW FLOOD STAGE AT 11:00 PM FRIDAY.
* FLOOD STAGE IS 8.0 FEET. 

&&
   
LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 16, 10:14 AM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Mar 16, 10:14 AM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1014 AM EDT Sun Mar 16 2014

.Near Term [Through Today]...
A highly amplified upper level trough is digging across the Srn
Plains and forecast to sweep across the Arklatex today and tonight.
At the surface, this has aided in cyclogenesis, with a surface low
over central Arkansas with a cold front extending to its SSW across
NW Louisiana and Ern Texas. Another low over western-central Alabama
has a boundary extending from it SWward across SW Alabama, Srn
Mississippi, and SE Louisiana. Ahead of this secondary surface low,
winds from the south are bringing lots of Gulf moisture into the
area. The 12Z TLH sounding showed a PWAT of 1.13", which is about
130% of normal.  With the lift from the boundary, moisture from the
Gulf, and just enough instability to get things started, a squall
line is crossing the southeast, currently (9 AM EDT) in SE
Mississippi and SW Alabama. Because of the amplified upper level
pattern, we have very high vertical wind shear in place, 0-1km shear
of around 40kts and 0-6km shear of around 60-70kts along and ahead
of the line of thunderstorms. Despite low surface CAPE values
(500-1000 J/kg), mid-level lapse rates and increased instability
from diabatic heating will help sustain convection in these storms
today. As these storms move into our area late this morning-early
this afternoon, the main threats will be severe winds (in excess of
58 MPH) and tornadoes, particularly in SE Alabama and the Florida
Panhandle. Local hi-res guidance shows widespread 3-4" rainfall
between today and tomorrow with locally higher rainfall amounts of
4-6" possible, so flash flooding will be a concern today as well.

&&

.Aviation...
[Through 12Z Monday] Severe thunderstorms possible today with a
squall line slowly crossing the area. As these storms approach the
area, cigs will deteriorate to MVFR with IFR vsbys likely as the
heavy thunderstorms arrive. Winds will generally be from the south
or southwest today, but be very gusty and more variable in the
heavy thunderstorms.

&&

.Prev Discussion [450 AM EDT]...

.Short Term [Tonight Through Tuesday]...
The heavy rain and severe threat will be ending tonight as the
cold front sweeps from west to east across the CWA. However, with
deep layer moisture remaining in place, rain chances will continue
until the axis of the sharp upper trough clears to our east on
Tuesday. PoPs will be categorical all zones tonight and then
tapered likely west to categorical east. PoPs get trimmed to lower
end chance west to likely east Monday night and then 20-30% PoP
for the eastern third of CWA Tuesday morning. In the wake of the
cold front, a cooler airmass will spread over the area on Monday
with highs holding in the 60s to around 70 degrees area wide.
Warmer temps with highs generally in the 70s can be expected on
Tuesday.

.Long Term [Tuesday Night Through Sunday]...
Shortwave impulses will continue to propagate through the upper
level pattern through the long term period, but will stay too far
north of us to enhance rainfall in the southeast again until the
weekend. Temperatures will be near normal, with highs in the upper
60s to mid 70s and lows in the mid to upper 40s.

Friday night, the models diverge a bit with the GFS showing an
amplified trough over the central and northern plains, enhancing
surface cyclogenesis, with a cold front passage across the Ern
CONUS on Saturday. The Euro on the other hand, shows two far less
amplified Nrn and Srn stream troughs, with weaker cyclogenesis
over the Great Lakes from the Nrn trough and weakly enhanced
divergence over the Nrn GOMEX from the Srn trough. Both patterns
mean increased rain chances for the weekend, but vary in which
areas are more likely to get rain. A model blend of the two
solutions has the highest chances (about 30%) for our western
zones.

.Marine...
Winds and seas will increase to Small Craft Advisory levels this
morning as a storm system approaches from the west. The advisory
has been expanded eastward to include Apalachee Bay and the Big
Bend nearshore waters. Conditions will begin to improve tonight
with winds and seas decreasing and remaining below headline levels
from Monday through the remainder of the week.

.Fire Weather...
With plenty of wet weather expected to end the weekend and start the
beginning of next week, no fire weather concerns are expected over
the next several days.

.Hydrology...
As a low pressure system slowly approaches from the west, showers
and thunderstorms will overspread the Tri-state region beginning
today and continue at least through Monday night. Widespread
rainfall accumulations with this system are expected to be around
1.5-2.5 inches. Local hi-res guidance suggests that locally higher
amounts of 4 to 6 inches will be possible with stronger storms,
particularly in SE Alabama and the Florida Panhandle and a Flash
Flood Watch has been issued for those areas.

The widespread rainfall data values of 1.5-2.5 inches anticipated
are forecast to bring a few area rivers to action/bank full stage by
mid week- the Withlacoochee River at Pinetta, the St. Marks River at
Newport, the Apalachicola River at Blountstown, and several points
along the Ochlockonee River. Ensemble guidance suggests a 30% chance
that the St. Marks River at Newport and the Kinchafoonee Creek at
Dawson may rise to minor flood stage by mid-next week. In addition,
with local rainfall totals of 4 to 6 inches possible with stronger
storms, additional rises of area rivers may be possible.

For the latest hydrology information, please visit:
water.weather.gov/ahps2/index.php?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   72  62  69  54  75 /  90 100  80  50  10
Panama City   69  61  68  53  70 / 100  90  70  40  10
Dothan        70  59  68  51  71 / 100  80  60  30  10
Albany        71  60  69  53  70 / 100  80  80  50  10
Valdosta      76  62  69  57  74 /  80 100  90  70  30
Cross City    76  65  72  58  76 /  50  90 100  70  30
Apalachicola  69  62  68  54  70 /  80 100  80  50  10

&&

.TAE Watches/Warnings/Advisories...

FL...Flash Flood Watch through Monday evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Gulf-Holmes-Inland Bay-Inland
     Gulf-Inland Walton-Jackson-South Walton-Washington.

GA...None.
AL...Flash Flood Watch through Monday evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 6 PM EDT this evening for Apalachee
     Bay-Coastal waters From Ochlockonee River to Apalachicola
     FL out to 20 NM-Coastal waters from Suwannee River to
     Keaton Beach FL out 20 NM-Coastal waters from Apalachicola
     to Destin FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Destin FL from 20 to 60 NM.

&&

NEAR TERM...MOORE
SHORT TERM...BARRY
LONG TERM...MOORE
AVIATION...MOORE
MARINE...BARRY
FIRE WEATHER...GOULD
HYDROLOGY...BARRY/MOORE

In the hours before

Local storm report, Mar 16, 11:07 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1107 AM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     TSTM WND DMG     3 ENE ENTERPRISE        31.33N 85.81W
03/16/2014                   COFFEE             AL   911 CALL CENTER

            POWER LINES DOWN IN ENTERPRISE, AL ON ANTLER DR.

1048 AM     TSTM WND DMG     1 WSW ENTERPRISE        31.31N 85.87W
03/16/2014                   COFFEE             AL   911 CALL CENTER

            POWER LINES DOWN ON W COLLEGE RD IN ENTERPRISE, AL.

&&

MOORE
Local storm report, Mar 16, 11:30 AM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1130 AM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     TSTM WND DMG     OZARK                   31.45N 85.65W
03/16/2014                   DALE               AL   911 CALL CENTER

            POWER LINE DOWN ON MEGAN RD IN OZARK, AL.

&&

MOORE
Local storm report, Mar 16, 12:34 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1234 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     TSTM WND DMG     5 NNE ENTERPRISE        31.37N 85.82W
03/16/2014                   COFFEE             AL   BROADCAST MEDIA

            LARGE PECAN TREE DOWN PARTIALLY BLOCKING COFFEE COUNTY RD
            700. OTHER TREES AND POWER LINES DOWN ACROSS COFFEE
            COUNTY. PER WTVY-TV.

&&

08-LAMERS
Local storm report, Mar 16, 12:35 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1235 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     TSTM WND DMG     5 NNE ENTERPRISE        31.37N 85.82W
03/16/2014                   COFFEE             AL   BROADCAST MEDIA

            LARGE PECAN TREE DOWN PARTIALLY BLOCKING COFFEE COUNTY RD
            700. OTHER TREES AND POWER LINES DOWN ACROSS COFFEE
            COUNTY. PER WTVY-TV. CORRECTED TIME.

&&

CORRECTED FOR TIME.

08-LAMERS
Local storm report, Mar 16, 1:22 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
122 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     LIGHTNING        ALBANY                  31.58N 84.18W
03/16/2014                   DOUGHERTY          GA   BROADCAST MEDIA

            REPORT OF A HOUSE FIRE IN ALBANY DUE TO LIGHTNING

&&

DVD
Local storm report, Mar 16, 1:41 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
141 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             3 N FUNSTON             31.24N 83.87W
03/16/2014  E0.25 INCH       COLQUITT           GA   TRAINED SPOTTER

            PEA SIZE HAIL AT THE CROSSROAD OF TUCKER AND
            FUMSTAN/SISBEE RD.

&&

BOLDEN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:20 AM EDTFlash Flood WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more25 hr
Mar 16, 10:19 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton18 hr
Mar 16, 10:54 AM EDTSevere Thunderstorm WarningTAEHolmes, Walton51 min
Mar 16, 11:42 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington48 min
Mar 16, 12:21 PM EDTSpecial Marine WarningTAE84 min
Mar 16, 1:18 PM EDTAreal Flood AdvisoryTAEHolmes, Jackson, Washington87 min
Mar 16, 1:28 PM EDTSpecial Marine WarningTAE2 hr
Mar 16, 2:23 PM EDTAreal Flood AdvisoryTAECalhoun, Gadsden, Jackson97 min
Mar 16, 2:57 PM EDTFlash Flood WarningTAEBay, Calhoun, Gadsden, Jackson, Liberty119 min
Mar 16, 3:59 PM EDTAreal Flood AdvisoryTAELeon2 hr
Mar 16, 4:23 PM EDTAreal Flood AdvisoryTAECalhoun, Franklin, Gulf, Liberty, Wakulla3 hr
Mar 16, 4:58 PM EDTSpecial Marine WarningTAE107 min
Mar 16, 7:06 PM EDTAreal Flood AdvisoryTAEFranklin, Gulf, Jefferson, Liberty, Taylor, Wakulla3 hr

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.